# SDR DALA1019200933

- Difficulty date: August 8, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 57,413 hours, 43,868 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHTS FROM SEAT ROW 24 TO  BE INOPERATIVE. MX CHECKED THE WIRING AND BATTERY PACKS AND ALL CHECKS GOOD. REPLACED POWER SUPPLY FUSES.  A SYSTEM CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
